Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 301747, 7 pages
http://dx.doi.org/10.1155/2014/301747
Research Article

Fujita Exponent for a Nonlinear Degenerate Parabolic Equation with Localized Source

1School of Mathematics and Computer Engineering, Xihua University, Chengdu 610039, China
2College of Mathematic and Information, China West Normal University, Nanchong 637002, China
3Division of Academic Periodicals, Xihua University, Chengdu 610039, China

Received 27 April 2014; Accepted 10 July 2014; Published 24 August 2014

Academic Editor: Hagen Neidhardt

Copyright © 2014 Yulan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is devoted to understand the blow-up properties of reaction-diffusion equations which combine a localized reaction term with nonlinear diffusion. In particular, we study the critical exponent of a -Laplacian equation with a localized reaction. We obtain the Fujita exponent of the equation.